Scared About Withdrawals
SubsAP
Posted: November 4, 2017, 11:44 PM







I’ve been on suboxone 8mg/ day for a few years now. It’s been an amazing life saving thing for me after being addicted to opiates. Long story short, I injured my back this past week and went back on opiates short term. I called my subs doctor to ask for advice about my pain and never got a call back so I found some old Oxy 5mgs. I feel like I’ve been chasing withdrawal the past few days and it’s confusing. I feel really crappy all the time. Anyone else experienced this? I was more of a Vicodin girl in my day and never felt like this.
I’m scared to stop the Oxy and go into withdrawals. I just took what I’m hoping will be my last dose. I’m hoping to sleep it off tonight and get 12+Hours off before trying my subs again. Any advice? Suggestions? I guess I’m just looking for support. Feeling very foolish I got myself in This predictament again. I’ve been feeling trrrible the past few days And I’m figuring it’s from the Oxy. I just don’t get why. Since I’ve been feeling this way pretty consistently, I’m worried I won’t know when I’m actually in withdrawal and when it will be safe to go back to my subs.
I appreciate any support.
  Top
Subzero
Posted: November 12, 2017, 11:07 PM







I think the symptoms you experience were withdrawal from suboxone and didn't have anything to do with the oxycodone. Buprenorphine binds very strongly to the receptors in your brain and you have to wait close to 36 hours from your last dose of suboxone before you can feel any effects from oxycodone or any other opiate agonist. I bet if you take your suboxone again you will feel better.
  top of page  Top